# SDR CA960619017

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmtter
- Part number: 647510032
- Condition: Inaccurate
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A COMPANY SPECIAL INSPECTION TO TEST THE FUEL QUANTITY INDICATING SYSTEM, THE LOW FUEL INDICATION WAS READING INACCURATELY.
